The Michigan Mathematical Journal

On the ovals of even-degree plane curves.

R. W. Sharpe

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 3 (1976), 285-288.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001529

Digital Object Identifier
doi:10.1307/mmj/1029001529

Mathematical Reviews number (MathSciNet)
MR0389919

Zentralblatt MATH identifier
0306.14023

Subjects
Primary: 14H45: Special curves and curves of low genus

Citation

Sharpe, R. W. On the ovals of even-degree plane curves. Michigan Math. J. 22 (1976), no. 3, 285--288. doi:10.1307/mmj/1029001529. https://projecteuclid.org/euclid.mmj/1029001529


Export citation